• Aucun résultat trouvé

In the following, we explain how this gap can be closed

N/A
N/A
Protected

Academic year: 2022

Partager "In the following, we explain how this gap can be closed"

Copied!
1
0
0

Texte intégral

(1)

ERRATUM ON “ENTROPY-ENERGY INEQUALITIES AND IMPROVED CONVERGENCE RATES FOR NONLINEAR

PARABOLIC EQUATIONS”

JOS ´E A. CARRILLO, JEAN DOLBEAULT, IVAN GENTIL, AND ANSGAR J ¨UNGEL

There is a gap in the proof of Proposition 1-ii) and Theorem 4-ii) claiming that

t→∞lim Σk[u(·, t)] = 0. In the following, we explain how this gap can be closed.

Indeed, by a Sobolev-Poincar´e inequality and the dissipation of entropy estimate of Lemma 2 or Theorem 3, for some constantc >0,

Z

0

u(k+m)/2(·, s)− Z

S1

u(m+k)/2(x, s)dx

2

L(S1)

ds

≤c Z

0

Z

S1

(u(k+m)/2)x(x, s)

2

dx ds <+∞.

Thus, there exists an increasing diverging sequence (tn)n∈N→+∞such that

u(k+m)/2(·, tn)− Z

S1

u(m+k)/2(x, tn)dx L(S1)

→0 (1)

as n→ ∞. On the other hand, for the same subsequence, we can assume without loss of generality that (u(k+m)/2)x(·, tn) → 0 in L2(S1). From here, due to the compact embedding ofH1(S1) intoL2(S1), there exists a constantB such that

u(k+m)/2(x, tn)→B a.e. inS1 and Z

S1

u(k+m)/2(x, tn)dx→B. (2) Consequently from (1), we deduce that the sequence (u(k+m)/2(·, tn)) is bounded in L(S1) and thus, also the sequence (u(·, tn)).

Now, taking into account the uniform bound of u(·, tn) and that from (2), we infer

u(x, tn)→B2/(k+m) a.e. inS1, and we deduce by Lebesgue’s theorem that

¯ u=

Z

S1

u(x, tn)dx→B2/(k+m).

and thus, B = ¯u(k+m)/2. Consequently, u(·, tn)−u¯ → 0 a.e. in S1 with the sequence u(·, tn) uniformly bounded in L(S1). From now on, the proof follows as in the published paper. This argument was also used in (A. J¨ungel, and I. Violet, First-order entropies for the Derrida-Lebowitz-Speer-Spohn equation, Discrete Contin. Dyn. Syst. B 8 (2007), 861-877) and we thank I. Violet for pointing out to us this gap.

Références

Documents relatifs

L’archive ouverte pluridisciplinaire HAL, est destinée au dépôt et à la diffusion de documents scientifiques de niveau recherche, publiés ou non, émanant des

[r]

• nonlinear diffusions: [Carrillo, Toscani], [Del Pino, J.D.], [Otto], [Juen- gel, Markowich, Toscani], [Carrillo, Juengel, Markowich, Toscani, Unter- reiter], [Biler, J.D.,

The availability of these closed-form expressions opens the way to extend to generalized entropy functionals the sophisticated classical toolbox linked to (3) and (4), including

Abstract—In this paper, we propose a successive convex approximation framework for sparse optimization where the nonsmooth regularization function in the objective function is

Keywords: Gagliardo–Nirenberg–Sobolev inequalities; Improved inequalities; Manifold of optimal functions; Entropy–entropy production method; Fast diffusion equation;

The purpose of this article is to prove a representation formula for the Gaussian relative entropy, both in R d and in the Wiener space, providing the entropy counterparts of

In the next section we shall indicate precisely what we mean by the Cauchy problem, the Cauchy-Dirichlet problem, and the first boundary-value problem for